Alert archive / Florida / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 63, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 7, 2009, 11:52 AM EDT for Collier County, Hendry County, Florida. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2009, 11:52 AM EDT (15:52 UTC)
- Expired
- Jun 7, 2009, 12:45 PM EDT
- In force
- 53 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Collier County, FL, Hendry County, FL
The radar
The Miami radar (KAMX), 123 km from the middle of the area, began a volume at 15:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 11:55 AM EDT | TSTM WND DMG | 11 Se Immokalee, FL | POWER LINES WERE KNOCKED DOWN IN THE 13,000 BLOCK OF OIL WELL ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 3.9 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1804 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 071552 SVRMFL FLC021-051-071645- /O.NEW.KMFL.SV.W.0063.090607T1552Z-090607T1645Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 1152 AM EDT SUN JUN 7 2009 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL HENDRY COUNTY IN SOUTH FLORIDA. NORTH CENTRAL COLLIER COUNTY IN SOUTH FLORIDA. * UNTIL 1245 PM EDT * AT 1151 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF HENDRY CORRECTIONAL I/A/P...AND MOVING NORTHEAST AT 15 MPH. * THE STORM WILL AFFECT... HENDRY CORRECTIONAL I/A/P... AND SURROUNDING COMMUNITIES. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. LAT...LON 2659 8126 2644 8103 2623 8123 2631 8138 TIME...MOT...LOC 1552Z 211DEG 11KT 2630 8130 $$ GR
2 follow-up statements
888 WWUS52 KMFL 071617 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1217 PM EDT SUN JUN 7 2009 FLC021-051-071645- /O.CON.KMFL.SV.W.0063.000000T0000Z-090607T1645Z/ HENDRY FL-COLLIER FL- 1217 PM EDT SUN JUN 7 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT FOR NORTH CENTRAL COLLIER AND CENTRAL HENDRY COUNTIES... AT 1214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING THIS STORM WAS LOCATED NEAR HENDRY CORRECTIONAL I/A/P...MOVING NORTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL SOUTHERN HENDRY COUNTY RURAL CENTRAL HENDRY COUNTY AND SURROUNDING COMMUNITIES. LAW ENFORCEMENT REPORTED POWER LINES DOWN NEAR THE 13000TH BLOCK OF OIL WELL ROAD. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. LAT...LON 2659 8126 2644 8103 2623 8123 2631 8138 TIME...MOT...LOC 1615Z 211DEG 11KT 2636 8126 $$ GR
683 WWUS52 KMFL 071639 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1239 PM EDT SUN JUN 7 2009 FLC021-051-071648- /O.EXP.KMFL.SV.W.0063.000000T0000Z-090607T1645Z/ HENDRY FL-COLLIER FL- 1239 PM EDT SUN JUN 7 2009 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COLLIER AND CENTRAL HENDRY COUNTIES WILL EXPIRE AT 1245 PM EDT... NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM WILL BE MOVING OUT OF THE WARNED AREA. THUS THE THUNDERSTORM WARNING WILL EXPIRE AT 1245 PM EDT. LAT...LON 2659 8126 2644 8103 2623 8123 2631 8138 TIME...MOT...LOC 1638Z 211DEG 11KT 2642 8122 $$ GR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 10:26 AM EDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jun 7, 10:26 AM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 1026 AM EDT SUN JUN 7 2009 ...SOME STRONG TO SEVERE STORMS POSSIBLE INTERIOR AND EAST COAST METRO AREAS TODAY INTO THIS EVENING... .UPDATE... THE MID TO UPPER LEVEL TROUGH WAS LOCATED ALONG THE I-4 CORRIDOR THIS MORNING...AS TBW SOUNDING WAS SHOWING NORTHWEST FLOW AT 400 MBS ON UP...CAPE CANAVERAL SOUNDING WAS SHOWING WESTERLY WIND FLOW AT 400 MBS ON UP...AND MIA SOUNDING STILL SHOWING SOUTHWEST WIND FLOW THROUGH THE HOLD ATMOSPHERE. THE LATEST SHORT RANGE MODELS ARE SHOWING THIS TROUGH OF LOW PRESSURE TO MOVE EAST TODAY THROUGH SOUTH FLORIDA AND SHOULD BE EAST OF THE CWA BY MONDAY MORNING. THIS WILL KEEP SOUTH FLORIDA STILL IN A SOUTHWEST STEERING FLOW TODAY PUSHING THE WEST COAST SEA BREEZE ACROSS THE CWA...WHILE KEEPING THE EAST COAST SEA BREEZE NEAR THE EAST COAST METRO AREAS. SO HAVE LOWER THE POPS TO CHANCE CAT FOR THE WEST COAST METRO AREAS WHILE KEEPING THE NUMEROUS POPS UP FOR THE EAST COAST METRO AREAS. THE MIA MORNING SOUNDING WAS ALSO SHOWING THE 500 MB TEMPS AROUND -10C THIS MORNING WHICH COULD ALLOW FOR SOME OF THE STORMS TO BECOME STRONG TO SEVERE WITH HAIL...GUSTY WINDS...HEAVY RAINFALL...AND FREQUENT LIGHTNING STRIKES TO OCCUR WITH SOME OF THE STORMS. SO WILL CONTINUE TO MENTION THIS IN THE HWO AND IN THE ZONES FOR THE INTERIOR AND EAST COAST METRO AREAS FOR TODAY INTO THIS EVENING. THE MARINE PACKAGE LOOKS GOOD FOR TODAY INTO TONIGHT. SO NO CHANGES TO THE MARINE PACKAGE IN THE MORNING UPDATE. NO CHANGES ARE PLAN FOR REST OF THE ZONES AND MARINE PACKAGE AT THIS TIME. && .UPDATE...54/BNB .PREV DISCUSSION... /ISSUED 732 AM EDT SUN JUN 7 2009/ AVIATION...ALL THE TERMINALS SHOULD CONTINUE WITH MOSTLY VFR CONDITIONS THROUGH THE MORNING HOURS. A MOIST UNSTABLE AIRMASS WILL CONTINUE OVER THE LOCAL AREA...THEREFORE, SHWRS/TSTMS ARE EXPECTED AGAIN TODAY INITIALLY OVER INLAND AREAS BUT THEN BEING STEERED EASTWARD BY THE AIR FLOW ALOFT. WL INDICATE VCTS OVR ALL TERMINALS FROM 14Z THROUGH AT LEAST 08/02Z. IF TSTMS DEVELOP EARLY WILL NEED TO AMEND TO ADD TEMPOS AND MOST LIKELY WILL BE IN THE 18Z TAFS FOR THE EAST COAST TERMINALS. SFC WINDS SHOULD REMAIN MAINLY SW AOB 10 KTS THIS AFTERNOON AND EVENING EXCEPT FOR A SE AFTN SEABREEZE EAST COAST. && PREV DISCUSSION... /ISSUED 445 AM EDT SUN JUN 7 2009/ DISCUSSION... THE MID TO UPPER LEVEL TROUGH REMAINS ENTRENCHED ACROSS THE EASTERN GULF AND WILL CONTINUE TO EXERT ITS INFLUENCE ACROSS SOUTH FLORIDA AND ADJACENT WATERS. CAN EXPECT ANOTHER ROUND OF ACTIVE CONVECTION THIS AFTERNOON. IN ADDITION TO THE AFOREMENTIONED MID TO UPPER LEVEL TROUGH...LATEST GUIDANCE INDICATES SYNOPTIC SCALE LARGE SCALE ASCENT ACROSS THE REGION BY THIS AFTERNOON...WITH MOISTURE LIKELY EXTENDING THROUGH THE COLUMN WITH PWATS NEAR TWO INCHES POSSIBLE...ALTHOUGH RECENT WATER VAPOR IMAGERY INDICATES SOME DRIER AIR MAY MAKE INTO THE MID TO UPPER LEVELS. BUT GIVEN PROXIMITY OF LOW TO THE SOUTH FLORIDA PENINSULA VERY HARD TO KNOW IF THE DRIER AIR MAY MAKE IT THIS FAR SOUTH. AT ANY RATE...ACTIVE CONVECTION ACROSS THE REGION IS EXPECTED AGAIN TODAY WITH A 70 POP FORECAST FOR MOST OF THE PENINSULA...WITH LOCALLY HEAVY RAINFALL EXPECTED AND SOME STRONG THUNDERSTORMS POSSIBLE. HAIL AND STRONG WINDS ARE POSSIBLE WITH THE OCCURRENCE OF THE THUNDERSTORMS. LATEST SUITE OF GUIDANCE CONTINUES TO SUGGEST THAT THE MID TO UPPER LEVEL TROUGH IS STILL EXPECTED TO SLOWLY DRIFT EASTWARD BEGINNING MONDAY...AND BY WEDNESDAY AN UPPER LEVEL RIDGE MAY BEGIN TO DEVELOP ACROSS THE REGION. SO AFTER TODAY...SCATTERED MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS ACROSS THE PENINSULA IS FORECAST...BUT WILL ULTIMATELY DEPEND ON THE UPPER LEVEL TROUGH BEING NUDGED EASTWARD BY AN UPPER LEVEL RIDGE DEVELOPING OVER THE NORTHWEST GULF. NEED TO STRESS THE UNCERTAINTY IN THE WIND FORECAST...BOTH IN THE SHORT TERM AND LONG TERM PORTIONS OF THE FORECAST. THE GUIDANCE WAS NOT CONSISTENT...AND USED SOME OF THE SHORT RANGE ENSEMBLE FORECAST WINDS TO GIVE A BETTER DEPICTION OF THE WIND FIELD FOR THE SHORT TERM. FOR THE LONG TERM THERE IS ALSO A LOT OF UNCERTAINTY IN THE FORECAST...WITH THE SUITE OF GUIDANCE DEVELOPING AN AREA OF LOW PRESSURE IN THE WESTERN CARIBBEAN IN THE EXTENDED PERIODS...WHICH INFLUENCES THE LOCAL PRESSURE GRADIENT AND WIND FORECAST ACROSS THE REGION. WILL HAVE TO WAIT AND SEE IF THIS REMAINS A PERSISTENT FEATURE IN THE GUIDANCE OVER THE NEXT FEW DAYS. MARINE... MAINLY TRANQUIL SEAS EXPECTED FOR THE MAJORITY OF THE FORECAST PERIOD. BUT NEED TO STRESS THE UNCERTAINTY IN THE WIND FORECAST...ESPECIALLY IN THE LATER PERIODS OF THE FORECAST. FIRE WEATHER... NO FIRE WEATHER CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 89 73 86 74 / 70 40 40 20 FORT LAUDERDALE 89 74 86 76 / 70 40 40 20 MIAMI 90 74 87 75 / 70 40 40 20 NAPLES 87 71 90 72 / 40 20 40 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...60/BD SHORT TERM/AVIATION...47/RHG
Hazardous weather outlook, Jun 7, 5:12 AM EDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 512 AM EDT SUN JUN 7 2009 FLZ063-066>075-168-172>174-080015- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 512 AM EDT SUN JUN 7 2009 ...NUMEROUS THUNDERSTORMS THROUGH THIS AFTERNOON AND EVENING... ...FREQUENT LIGHTNING/LOCALLY HEAVY RAINFALL/GUSTY WINDS POSSIBLE... ...WATERSPOUTS POSSIBLE ACROSS GULF OF MEXICO AND ATLANTIC WATERS TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED ONCE AGAIN TODAY. FREQUENT LIGHTNING STRIKES, LOCALLY HEAVY RAINFALL, LARGE HAIL, AND WIND GUSTS AT LEAST TO 60 MPH WILL BE POSSIBLE WITH THE MOST INTENSE THUNDERSTORM ACTIVITY, AND MAINLY OVER THE EAST COAST METRO AREAS AND EASTERN INTERIOR LOCATIONS. WIND: WIND GUSTS OF AROUND 60 MPH WILL BE POSSIBLE WITH THE STRONGEST ACTIVITY OVER THE EAST COAST AND EASTERN INTERIOR TODAY. HAIL: HAIL UP TO ONE INCH IN DIAMETER WILL BE POSSIBLE WITH THE STRONGEST ACTIVITY OVER THE EASTERN INTERIOR AND ALONG THE EAST COAST METRO TODAY. FLOODING: A TRAINING OF HEAVY RAINFALL IN ANY ONE PLACE MAY PRODUCE URBAN FLOODING OF LOW LYING AND POOR DRAINAGE AREAS, AND MAINLY ALONG THE EAST COAST METRO. WATERSPOUTS: HIGH ATMOSPHERIC MOISTURE, CLOUD CONVERGENCE BANDS AND HIGH INCIDENCE OF THUNDERSTORMS, MAY RESULT IN THE DEVELOPMENT OF WATERSPOUTS ACROSS THE LOCAL GULF OF MEXICO AND ATLANTIC WATERS, INCLUDING BISCAYNE BAY, TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL CONTINUE DAILY THROUGH NEXT WEEK. LIGHTNING STRIKES AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 7, 11:14 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1114 AM EDT SUN JUN 7 2009 FLZ066-070-071615- HENDRY FL-INLAND COLLIER COUNTY FL- 1114 AM EDT SUN JUN 7 2009 ...STRONG THUNDERSTORM MOVING ACROSS CENTRAL COLLIER AND SOUTHEAST HENDRY COUNTIES... AT 1113 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR INTERSECTION ALLIGATOR ALLEY AND SR 29... MOVING NORTHEAST AT 15 MPH. THIS STORM WILL AFFECT... INTERSECTION ALLIGATOR ALLEY AND SR 839... SUNNILAND... BUNKER HILL... HENDRY CORRECTIONAL I/A/P... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2651 8136 2635 8101 2613 8130 2616 8151 TIME...MOT...LOC 1513Z 211DEG 11KT 2618 8137 BAXTER
Special weather statement, Jun 7, 11:21 AM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1121 AM EDT SUN JUN 7 2009
FLZ069-070-071600-
COASTAL COLLIER COUNTY FL-INLAND COLLIER COUNTY FL-
1121 AM EDT SUN JUN 7 2009
...STRONG THUNDERSTORM MOVING TOWARDS SOUTH CENTRAL COLLIER COUNTY...
AT 1120 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF EVERGLADES CITY...MOVING NORTH AT
15 MPH.
THIS STORM WILL AFFECT...
CAPE ROMANO AQUATIC PRESERVE...
PORT OF THE ISLANDS...
ROYAL PALM HAMMOCK...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2616 8160 2611 8130 2585 8140 2585 8141
2584 8141 2586 8142 2587 8147 2589 8148
2588 8150 2584 8150 2584 8151 2587 8152
2591 8162
TIME...MOT...LOC 1521Z 190DEG 13KT 2586 8151
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:31 PM EDT | Special Marine Warning | MFL | 56 min | |
| Jun 6, 9:53 PM EDT | Special Marine Warning | MFL | 82 min | |
| Jun 6, 10:33 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jun 7, 11:14 AM EDT | Special Weather Statement | MFL | Collier | 61 min |
| Jun 7, 11:19 AM EDT | Special Marine Warning | MFL | 26 min | |
| Jun 7, 11:21 AM EDT | Special Weather Statement | MFL | Collier | 39 min |
| Jun 7, 12:01 PM EDT | Special Marine Warning | MFL | 59 min | |
| Jun 7, 12:35 PM EDT | Special Marine Warning | MFL | 85 min | |
| Jun 7, 12:44 PM EDT | Special Weather Statement | MFL | Collier | 61 min |
| Jun 7, 12:45 PM EDT | Special Weather Statement | MFL | Hendry | 60 min |
| Jun 7, 1:45 PM EDT | Special Weather Statement | MFL | Glades | 60 min |
| Jun 7, 2:01 PM EDT | Special Marine Warning | MFL | 28 min | |
| Jun 7, 2:51 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 24 min |
| Jun 7, 3:05 PM EDT | Special Weather Statement | MFL | Palm Beach | 25 min |
| Jun 7, 3:14 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 34 min |
| Jun 7, 3:17 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 95 min |
| Jun 7, 3:23 PM EDT | Special Marine Warning | MFL | 67 min | |
| Jun 7, 3:26 PM EDT | Special Weather Statement | MFL | Palm Beach | 49 min |
| Jun 7, 3:37 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 34 min |
| Jun 7, 3:50 PM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Jun 7, 3:52 PM EDT | Special Weather Statement | MFL | Palm Beach | 38 min |
| Jun 7, 3:54 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 51 min |
| Jun 7, 4:26 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 7, 4:45 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 31 min |
| Jun 7, 5:01 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 62 min |
| Jun 7, 5:03 PM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
| Jun 7, 5:06 PM EDT | Special Weather Statement | MFL | Miami-Dade | 24 min |
| Jun 7, 5:54 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 7, 6:32 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| Jun 7, 6:54 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 66 min |
| Jun 7, 6:57 PM EDT | Special Marine Warning | MFL | 63 min | |
| Jun 7, 7:01 PM EDT | Special Weather Statement | MFL | Broward | 29 min |
| Jun 7, 7:11 PM EDT | Special Weather Statement | MFL | Broward | 34 min |
| Jun 7, 7:25 PM EDT | Special Weather Statement | MFL | Palm Beach | 35 min |
| Jun 7, 7:48 PM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.